# SDR 08FDEA02419

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 657279972
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB ELEVATOR TRIM TAB IS DISBONDED ON LE UPPER SURFACE 29 INCHES OUT FROM INBD EDGE AT NR 3 HINGE.  REMOVED AND INSTALLED NEW SERVICABLE TAB REF MM 27-30-011-2, OPERATIONAL AND FUNCTIONAL CHECK ACP ON W/C 73C022-00 THIS IS CLASSIFIED AS A MINOR REPAIR.
